# SDR DALA2023010300010

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 87,514 hours, 38,928 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: No Test
- Location: Row 19abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 19ABC PSU/O2 PANEL DID NOT OPEN FOR SCHEDULED CHECK.   REPACKED MASKS. OPS CHECK GOOD.
